# SDR IPXA2021032767353

- Difficulty date: March 3, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft serial: 48800
- Aircraft time: 88,958 hours, 16,704 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: AKC75397
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CFWD TAIL CONE R/H AFT FRAME IS CRACKED AT UPPER LATCH KEEPER.REPAIRED CRACKED FWD TAIL CONE R/H AFT FRAME AT UPPER LATCH KEEPER IAW SRM 53-80-07 REPAIR 4 FIGURE 202. (MINOR)
